MAUDE Adverse Event Report: ARTHREX, INC. GLENOID TARGETER HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID TARGETER HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID TARGETER HANDLE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 03/03/2025, a sales representative reported via (b)(4) that an ar-5400-02 vip¿ glenoid targeter handle slid even though both nuts were secured tightly.Ar-5400-04 vip¿ glenoid targeter locking nut, and a second nut from the ar-4500-s set.This occurred during a reverse shoulder arthroplasty on (b)(6) 2025.Additional information was provided on 03/04/2025 where the sales representative stated the arms that didn¿t hold in place were 10,12,15,18,25.
 
Event or Problem Description
Clarification: it was reported that the targeter arms, ar-5400-10, ar-5400-12, ar-5400-15, ar-5400-18, and ar-5400-25 were sliding on the handle, despite both nuts being securely tightened.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.One unpackaged ar-5400-02 vip¿ glenoid targeter, handle batch number: 052317, was received for investigation.Visual evaluation noted discoloration and damage to the threads, which is likely related to the complaint allegation.Functional testing of the device with a known good device noted that the device did not mate securely.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.The manufacturing date is in december 2023.Refer to investigation photos.Complaint allegation is confirmed.

Brand Name
GLENOID TARGETER HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21662875
Report Number1220246-2025-01092
Device Sequence Number18229515
Product Code KWS
UDI-Device Identifier00888867315341
UDI-Public(01)00888867315341(11)231219(10)052317
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID TARGETER HANDLE
Device Catalogue NumberAR-5400-02
Device Lot Number052317
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date08/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown